# SDR SWAA2022021738681

- Difficulty date: June 7, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 58,214 hours, 33,516 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING- UPPER FIXED TE PANEL (BEHIND ENGINE PYLON) -FWD SEAL BRACKET CRACKED / REPAIRED RT WING- UPPER FIXED TE PANEL (BEHIND ENGINE PYLON) PER SRM 51-40-02.
